SciELO - Scientific Electronic Library Online

 
vol.39 número1Lie symmetry analysis and traveling wave solutions of equal width wave equationHermite-Hadamard type fractional integral inequalities for products of two MT (r;g,m,φ)- preinvex functions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

GHOMANJANI, F.. A new approach for solving linear fractional integro-differential equations and multi variable order fractional differential equations. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.199-218. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0013.

Abstract

In the sequel, the numerical solution of linear fractional integrodifferential equations (LFIDEs) and multi variable order fractional differential equations (MVOFDEs) are found by Bezier curve method (BCM) and operational matrix. Some numerical examples are stated and utilized to evaluate the good and accurate results.

Palabras clave : Fractional integro-differential equations; Bezier curve; Variable order fractional differential equation; Caputo’s variable order fractional derivative.

        · texto en Inglés     · Inglés ( pdf )